# SDR FDEA201002190464

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: WSP04221
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT FUSELAGE SKIN, STA 705, LONGERON 27 LT (BELOW MAIN   CARGO DOOR CUTOUT). EXISTING REPAIR AT LT FUSELAGE SKIN, STA 705, LONGERON 27 LT (BELOW MAIN CARGO DOOR CUTOUT), EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. REPAIR CARRIED OUT ON EXISTING REPAIR IAW EA NR 1-5310-132351, TITLE: FUSELAGE - MAIN CARGO DOOR LOWER JAMB FUSELAGE SKIN - REPAIR. EO NR 1-5100-7-5001A4  PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.
